# SDR DALA2024022602687

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,208 hours, 26,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6820 FA'S REPORT DOOR 4L WONT ARM PROPERLY. CORRECTIVE ACTION: REMOVED DEBRIS DOOR OPS CK OK. (5048542)
